| Model Number |
9734060 |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name unknown at the time of this report.A medtronic representative went to the site to test the equipment.The rep was able to launch the admin application.The cranial and spinal software was uninstalled and reinstalled.After the install the rep was still unable to launch spinal or cranial.It was noted that a replacement computer had been sent out to the field.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system being used for a procedure.It was reported that it was not possible to login to the cranial or spine applications.It was noted that it sat at the parsing elf screen and had been there for more than 10 minutes.The site switched to another navigation system to use for the upcoming case.There was no reported impact on patient outcome.
Additional Manufacturer Narrative
B5) a correction has been made to the event description.E) additional information received on the initial reporter of this event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the issue took place during a catheter placement procedure.The issue actually occurred during an elctrode and probe placement procedure.
Additional Manufacturer Narrative
Medtronic representative went to site and performed a system checkout.The computer was replaced and the system passed checkout.Relevant fda codes: 120, 4307 d10, h3) the computer (product id: 9734477, lot #: 1831993) was returned to the medtronic hardware analysis team.During analysis, it was determined that the computer booted normally to the application screen.The spine and cranial programs were accessible multiple times during burn-in testing.It was concluded that no problem could be found with the product.Relevant fda codes: 213, 67.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information received reported that issue occurred during a catheter placement procedure.